# SDR DALA2024032103601

- Difficulty date: February 27, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,800 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER 5310-3024 (ALI 531155-02) CRACKS AND CORROISON FOUND ON SEVEAL HOLES #5,#6,#11,#12 IN FR20 RHS FOUND DAMAGED. C/A: PER SECTION DTE OF 550431-14AD, REV B, THE REPAIR OF SECTION III AT CROSSBEAM SPLICE AREA IS LIMITED TO 87,700 FC SERVICE AFTER SECTION III. ADDITIONAL ENG'G AUTHORIZATION RQUIRED FOR SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 32-550431 ADDED FOR AC 3252. THIS LOG PAGE IS SUPERSEDED BY LOG PAGE 0252469, OK TO CLOSE LOG PAGE 1742020. (LP: 1742020)
